# SDR 97ZZZX412

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895AJ
- Make and model: Boeing 727224
- Aircraft serial: 20660
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bushing
- Part number: 631352
- Condition: Worn
- Location: Nlg Position Sw
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM FLL, MLG WAS RETRACTED.  GEAR HANDLE WAS THEN MOVED FROM 'UP' TO 'OFF'.  GEAR EXTENDED.  GEAR WAS SELECTED DOWN, GEAR INDICATED DOWN AND LOCKED.  GEAR WAS RETRACTED AGAIN RESULTING IN NLG UNSAFE INDICATION, AND F.E. PANEL NLG DOOR LIGHT ILLUMINATED.  GEAR SELECTED DOWN, GEAR EXTENDED AND LOCKED NORMALLY.  ACFT RETURNED TO FLL.  CORRECTIVE ACTION CONSISTED OF REPLACING THE NLG POSITION SWITCH ACTUATOR ARM BUSHING, P/N 63-1352, DUE TO WEAR.
